# SDR NACA2022031300001

- Difficulty date: March 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767-300
- Aircraft serial: 29431
- Aircraft time: 83,702 hours, 14,022 cycles
- Engine: Ge CF680C2B6
- Engine time: 3,093 hours, 712 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BY INBOUND PILOTS' BRIEFING PILOTS CONCERNED RH ENGINE #1 IGNITION SYS MAY BE INOP. PERFORMED IGNITION SYS AUDIBLE TEST ON RIGHT ENGINE #1 IGNITION SYS PER AMM 74-00-00, TEST PASSED
